# SDR UIEA2019081635138

- Difficulty date: August 12, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION - SHIM NO.2 ENG NOSE COWL THRM ANTI ICING DUCT NEAR 1 O'CLOCK POSITION( REPLACED NO. 2 ENG NOSE COWL THRM ANTI ICING DUCT SEAL )
